Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

250 Publications


2019 | Journal Article | LibreCat-ID: 16708
Ziessler, A., Dellnitz, M., & Gerlach, R. (2019). The Numerical Computation of Unstable Manifolds for Infinite Dimensional Dynamical Systems by Embedding Techniques. SIAM Journal on Applied Dynamical Systems, 1265–1292. https://doi.org/10.1137/18m1204395
LibreCat | DOI
 

2019 | Conference Paper | LibreCat-ID: 10597
Hanke, S., Peitz, S., Wallscheid, O., Böcker, J., & Dellnitz, M. (2019). Finite-Control-Set Model Predictive Control for a Permanent Magnet Synchronous Motor Application with Online Least Squares System Identification. In 2019 IEEE International Symposium on Predictive Control of Electrical Drives and Power Electronics (PRECEDE). https://doi.org/10.1109/precede.2019.8753313
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16709
Sahai, T., Ziessler, A., Klus, S., & Dellnitz, M. (2019). Continuous relaxations for the traveling salesman problem. Nonlinear Dynamics. https://doi.org/10.1007/s11071-019-05092-5
LibreCat | DOI
 

2019 | Preprint | LibreCat-ID: 16711
Gerlach, R., Koltai, P., & Dellnitz, M. (2019). Revealing the intrinsic geometry of finite dimensional invariant sets of  infinite dimensional dynamical systems. ArXiv:1902.08824.
LibreCat
 

2019 | Journal Article | LibreCat-ID: 8753
Peitz, S., Ober-Blöbaum, S., & Dellnitz, M. (2019). Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling. Acta Applicandae Mathematicae, 161(1), 171–199. https://doi.org/10.1007/s10440-018-0209-7
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16691
Peitz, S., Ober-Blöbaum, S., & Dellnitz, M. (2019). Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling. Acta Applicandae Mathematicae, 171–199. https://doi.org/10.1007/s10440-018-0209-7
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 10593
Peitz, S., & Klus, S. (2019). Koopman operator-based model reduction for switched-system control of PDEs. Automatica, 106, 184–191. https://doi.org/10.1016/j.automatica.2019.05.016
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 21
Richters, D., Lass, M., Walther, A., Plessl, C., & Kühne, T. (2019). A General Algorithm to Calculate the Inverse Principal p-th Root of Symmetric Positive Definite Matrices. Communications in Computational Physics, 25(2), 564–585. https://doi.org/10.4208/cicp.OA-2018-0053
LibreCat | DOI | arXiv
 

2019 | Journal Article | LibreCat-ID: 16712
Dellnitz, M., Gebken, B., Gerlach, R., & Klus, S. (2019). On the equivariance properties of self-adjoint matrices. Dynamical Systems, 1–19. https://doi.org/10.1080/14689367.2019.1661355
LibreCat | DOI
 

2019 | Conference Abstract | LibreCat-ID: 8482
Jurgelucks, B., Schulze, V., Feldmann, N., & Claes, L. (2019). Arbitrary sensitivity for inverse problems in piezoelectricity. In GAMM 2019. Wien.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed